New memeber

Hi all, I have joined this forum to hopefully give and receive support with my weight loss. My story is that I battled breast cancer 2 years ago and I have been taking the drug tamoxifen, one of its side effects been weight gain, can anybody tell me if they have had the same issue with this drug? I would like to lose two and a half stone but sometimes feel I am fighting a losing battle.

Skip

Featured Content

Join the NHS Weight Loss Plan

Join over 40,000 others on our 12-week diet and exercise plan. Keep motivated to develop healthier eating habits & get more active.

Get Started!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Hi Lindi70

    Welcome to the weight loss forum. Sorry to hear you have been battling breast cancer for the last 2 years.

    There is plenty of support here to help with your weight loss. Take a look at the "Welcome Newbies" in the pinned post on the right hand side or at the bottom if on a mobile. There are links in the post to the nhs 12 week plan and a BMI checker to help work out your daily calorie allowance.

    Feel free to join in with any challenges also in the pinned post section. They are good motivators and fun to join in with.

    Our weigh-ins are run from Monday to Saturday, at the moment Monday's is full but please feel free to join in with any day from Tuesday to Saturday.

    Good luck with your first week.

    Rose

  • Hello Lindi70 and Welcome to the Weight Loss Forum ☺

    I am sorry to hear that you had cancer but I'm glad you are on the right side if it now ☺

    I'm afraid I don't know anything about the drug you are taking but I have found a support group which may help

    healthunlocked.com/breastca...

    We are a very friendly group so please ask if you would like a Newbies badge or have any other questions ☺

    Best wishes

    Anna

  • Hi Lindi70

    Check out this blog

    girlvstamoxifen.WordPress.com

    It's written by a lady who is losing weight whilst taking the same medication as you.

    It's inspiring. I hope it helps. Stay well xx

You may also like...